Main Forums > Living With HIV

Multiple Side-effects

<< < (5/7) > >>

Matths:
Hi again, congratulations to a great update. Iím glad it seems you are on a good path forward. Best Matt

Quint1976:
Hey Jim and Matt,

Thanks for your messages, much appreciated.

It indeed looks like the decision to leave the TAF/TDF stuff behind and go for the Dovato option works out for me so i'm happy with that.
Hopefully those side-effects i do have will go away after a couple of months, i'm not even two months in so its early days yet.

Thank you guys for giving me the info and courage to take this step !
Much appreciated 🙏

Greetings Quint

Quint1976:
Hi all,

I wanted to write a little message today about my current status with Dovato.

Since a couple of weeks one of my old "friends" has returned to haunt me and cause me a lot of problems. I'm talking about side effects and specifically joint- and muscle pain which is only getting worse by the day. I'm at the point that moving is so painful that most of the day i'm just sitting or lying down while normally i go out and exercise for at least and hour and a half but i can't. When i turn my head the joints and muscles give me a pain shot that won't quit !
It doesn't do my mood any good either which makes life even harder.
Haven't talked to my healthcare providers yet because i feel like i'm giving in or that i whine too much or am overblowing this......

My head tells me i need to stop but on the other hand there are more things to consider than this pain. Like exposing my partner to hiv again, not to mention my health going down the drain again.

I feel like a broken record but still wanted to write it down here and hope you guys have some insights  :)

Jim Allen:
Hiya,

Glad most of the issues seems to have been resolved by simply switching.

Sorry to hear the joint pain has returned. HIV and joint and muscle pain aren't unheard of besides prehaps other unrelated underlying issues or prehaps related issues like chronic inflammation playing a role.

Keep working with your healthcare provider on this remaining challenge, it sounds like a new investigation is needed into the cause and management of this issue, and keep taking your HIV meds.

Quint1976:
Hi Jim,

Thanks for your message.

It will be a short reply since i'm sick.....after 3 years of dodging it i got a positive result yesterday. I got covid now which is making me having the shivers and an fever of 39.2 degrees pffff  :-\

Anyway i have talked to my healthcare provider and she said it probably has more to do with the covid infection that my joints and muscles are sore.
Let's hope that is indeed the case, we will monitor the situation going forward.

Have a great day all.

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version